# SDR CA980406051

- Difficulty date: March 30, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC7*
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube
- Condition: Chafed
- Location: Nr 2 Hyd Sys
- Stage of operation: TX
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

(CAN) AT THE END OF THE LANDING ROLL IT WAS NOTICED THAT NR 2 HYDRAULIC QUANTITY GAUGE WAS AT ZERO.  THEN WHEN TAXIING ONTO RAMP, THE NR 1 HYDRAULIC PUMP FAILED.  INVESTIGATION FOUND A HYDRAULIC LINE BADLY CHAFED WITH A SMALL HOLE ALLOWING NR 2 SYSTEM TO DRAIN MOST FLUID.  IT IS BELIEVED THAT GEAR SELECTION AND LOWERING CAUSED THE CHAFED LINE TO FINALLY BURST.
